# SDR 99ZZZX2862

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040045902
- Condition: Failed
- Location: Cockpit Attitude
- Part time: 2,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ATTITUDE INDICATOR WILL NOT STAY CAGED.  REMOVED AND REPLACED.
